CSN Login
Members Online: 3

You are here

Rash

Pennyforyourthoughts
Posts: 3
Joined: Feb 2020

I developed a rash (on my arms and upper torso - shoulders chest and back) near the end of my AC chemo treatments, which did go away. However, shortly after I started taxol treatements the rash came back with a vengence. I saw a dermatologist and she suggested oatmeal baths and psorisis creams and cortizone creams. All of which calmed the itch, but 14 weeks later the rash is still hanging on. My oncologist, PA, and chemo nurses are stumped. Some on line research (I know this is not recommended) led me to an EGFR rash, and suggests the same as the dermatologist did. Antihistimines seem to decrease the itch but the rash is still there. 

I'm convinced it won't go away antime soon, which is tolerable if the itch is controlled. But I'm curious if anyone out there has experienced this and how long did it persist?

 

Thanks!

Penny for you thoughts.

 

 

 

 

Subscribe to Comments for "Rash"